Irregularity is my normal period cycle and my cycle ranging from 21 to 30 days. After having my first baby, who is now 16 months I never stop experiencing hair lost, so in early August this year, I started to take Hair, Skin and Nails vitamin including Multi vitamin for her and L-Lysine for my sore lips which I have had forever and hoping would help with my hair lost problem. Instead, my period came late with 40 days gap between my last period. I had my period since August 22nd until now, which is now two weeks already. I still have hair lost problem, and the amount of hair falls scarce me every time I washed or brushed my hair. Can the vitamins I am taking be the cause of my period to last this long? Thank you in advance for your input.
The cause of irregular periods is hormonal imbalance which can be due to any underlying uterine or ovarian abnormality.Usually multivitamins do not affect the cycle unless they have any hormonal preparation.
Consider visiting a Gynaecologist for evaluation.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.